MathSciNet Relay Station
MathSciNet bibliographic data
MR942424 (90c:55003) 55N15 (55Q10 55Q50)
Baker, Andrew; Clarke, Francis; Ray, Nigel; Schwartz, Lionel On the Kummer congruences and the stable homotopy of $B$U. Trans. Amer. Math. Soc. 316 (1989), no. 2, 385–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement